# SDR UPS97221816

- Difficulty date: January 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19314
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65493986
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CARGO NET ATTACHMENT FITTING CORRODED AT BS 364 RBL 56 WL 206.  REPLACED WITH NEW PART IAW SRM 51-30-2, 51-20-1, 51-30-5.
